# SDR 2002UALA01670

- Difficulty date: November 5, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 17,116 hours, 6,365 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EPSU BATTERY L" MESSAGE DISPLAYED AFTER EMERGENCY LIGHTS TEST.  REPLACED BATTERY ASSEMBLY.
